Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Had infertile spasms. Why has platelet count reduced? How to control fit?

Hi Dr. My daughter is 11years old and she had inferntile spasams when she was at 6 months. She was given valparin for more than 9 years she was started with 2.5ml twice day and increase up to 10 ml twice a day her fits was controlled and recently her platelet count has come down to 0000. We took blood report in May in that her platelet was 0000. Her weight is 40 kgs. I want to know her dose is correct and why her Platelate count is dropping. Please advice me.
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Platelet count may be affected by Valparin

Dose of valparin varies, usually 20-40 mg/kg/day

There can be other causes of low platelet that need a pediatric hematology or neurology consultation on urgent basis

Sometimes, this can be a laboratory error. Test can be repeated
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor